# SDR 9601599139

- Difficulty date: January 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948L
- Make and model: Doug DC-9-14
- Aircraft serial: 47049
- System (JASC): 5240 · Service Doors
- Part: Doubler
- Condition: Cracked
- Location: Fwd Serv Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND A CRACK ON THE FORWARD SERVICE DOOR JAMB, LOWER AFT CORNER.  REPAIRED DOUBLER (P/N 5911407-33), PER EA 91-104980.
